# SDR DALA2024060405755

- Difficulty date: June 3, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N301DV
- Make and model: Airbus A321-213
- Aircraft serial: 6923
- Aircraft time: 23,299 hours, 11,623 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: NONE
- Condition: Contaminated
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: A

## Discrepancy

SHIP 3001 -ATB- DUE TO DIRTY SOCK SMELL AFTER APU START. SMELL DID NOT DISSIPATE AFTER TAKEOFF. CORRECTIVE ACTION: FOUND FOUL FLUID ALL OVER THE FORWARD CARGO COMPARTMENT FLOOR AND VOMIT AT ROW 15 ABC. FORWARD CARGO COMPARTMENT FLOOR REMOVED AND CLEANED. R/R CARPET AT FORWARD PASSENGER CABIN. RAN OZONE GENERATORS FOR 12 HOURS, NO FURTHER SMELL NOTED. OK FOR SERVICE. (LP 5978748)
